This article is cited in 2 scientific papers (total in 2 papers)
Formal asymptotic solutions of a class of ordinary differential equations in the neighborhood of a turning point
L. Yu. Motylev
Formal asymptotic solutions are constructed for a class of ordinary differential equations of $n$th order with small parameter that have a turning point. An integral representation is proposed for solutions in a small neighborhood of the turning point.
Bibliography: 10 titles.
PDF file (563 kB)
Mathematics of the USSR-Sbornik, 1985, 51:1, 129–139
MSC: Primary 34E20; Secondary 34C20
L. Yu. Motylev, “Formal asymptotic solutions of a class of ordinary differential equations in the neighborhood of a turning point”, Mat. Sb. (N.S.), 123(165):1 (1984), 130–140; Math. USSR-Sb., 51:1 (1985), 129–139
Citation in format AMSBIB
\paper Formal asymptotic solutions of a~class of ordinary differential equations in the neighborhood of a~turning point
\jour Mat. Sb. (N.S.)
\jour Math. USSR-Sb.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Motylev L., “Perturbation-Theory in the Complex-Domain for Turritin Equations with a Small Parameter Multiplying the Derivative”, Differ. Equ., 23:11 (1987), 1288–1295
Motylev L., “An Asymptotic Method for Ordinary Differential-Equations with an Infinite-Order Turning Point”, 304, no. 1, 1989, 32–36
|Number of views:|